Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have pimple under jaw. Have applied clearasil. Have pain. What to do?

i recently had a sinus infection and bronchtis dr gave antibiotic ... .. not that this has anything to dowith my question but i had what i thought was a pimple ahow up undermy jaw area i popped it put clearasil on it bigdeal right wrong now its a hard knot the size of brussel sprout.. . It hurts and has feverin it... help
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
you have pimple and secondary bacterial infection also
you need to apply mupirocin cream twice a day
do not press or popped the lesion.
avoid rubbing any cream or face wash over it
oral pain killer and antibiotic will also work.
better to consult dermatologist first
There might be some relation with previous sinus infection also.
i hope i answered your question
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor